# SDR USAABB02147

- Difficulty date: September 3, 2002
- Submitted: September 24, 2002
- Operation: Air carrier
- Aircraft: N607AU
- Make and model: Boeing 757225
- Aircraft serial: 22203
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6067723
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT IN SJU, CREW NOTED A SLIGHT SMOKE SMELL IN THE LT WHEEL WELL.  ON TAKEOFF, THE SMELL WAS NOTED AGAIN, BUT DISSIPATED.  THE SMELL RETURNED AND THE FLIGHT DIVERTED TO GSO.  MAINTENANCE OPERATED THE PACKS FROM VARIOUS SOURCES THROUGH FULL TEMPERATURE RANGE WITH NO ABNORMALITIES NOTED.  INSPECTED ALL PASSENGER SEAT ELECTRONIC UNITS, ENTERTAINMENT FEED-THROUGHS, EQUIPMENT RACKS, ELECTRICAL POWER CENTERS AND CARD FILES.  NO ABNORMALITIES WERE NOTED.  FOUND THE RT RECIRCULATION FAN EMITTING A FAINT ODOR.  REPLACED FAN.
